Research Repository

A Generalisation of Cerone's Identity and Applications

Dragomir, Sever S (2007) A Generalisation of Cerone's Identity and Applications. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 79-90. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.


An identity due to P. Cerone for the Cebysev functional is extended for Stieltjes integrals. A sharp inequality and its application in approximating Stieltjes integrals are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID14256, integral inequalities, Stieltjes integrals
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 04 May 2012 04:31
Last Modified: 04 May 2012 04:31
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar